# SDR HEEA954941

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Engine: Ge CT72A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 5044T08P05
- Condition: Corrosion
- Location: Engine Ai
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE VALVE CORROSION.
